Alert archive / Kansas / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 99, NWS Goodland, KS

June 14, 20144 counties in Kansas; Hitchcock County, Nebraska

NWS Goodland, KS issued this severe thunderstorm warning at Jun 14, 2014, 9:31 PM CDT for 4 counties in Kansas; Hitchcock County, Nebraska. It was in force for 59 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 14, 2014, 9:31 PM CDT (02:31 UTC)
Expired
Jun 14, 2014, 10:30 PM CDT
In force
59 min
Issued by
NWS Goodland, KS
Area
Storm-based polygon
Hail
2.75 in
Wind
80.0 mph

Counties Gove County, KS, Logan County, KS, Rawlins County, KS, Thomas County, KS, Hitchcock County, NE

The radar

The Goodland radar (KGLD), 72 km from the middle of the area, began a volume at 02:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 14, 9:43 PM CDTTSTM WND GST 58Colby, KS
Jun 14, 10:17 PM CDTTSTM WND DMG5 N Oakley, KSJJ OIL BUILDING, CARS, AND COLONIAL STEAKHOUSE IN OAKLEY HAD WINDOWS BLOWN OUT AND BROKEN. A SEMI WAS BLOWN OVER AT MILE MARKER 111. NUMEROUS TREES ARE DOWN AND PEOPLE ARE SCATCHED UP FROM BROKEN GLASS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 12 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 14, 6:40 PM CDTTornado WatchSPC4 hr
Jun 14, 8:51 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 2.5 hours before the alert went out and 165 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 00:00Z on 2014-06-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 877 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 00:00Z on 2014-06-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 57 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
877 J/kg
Mixed-layer CIN
-225 J/kg
Mixed-layer LCL
1213 m above ground
0-6 km bulk shear
62 kt
0-1 km storm-relative helicity
57 m²/s²
0-3 km storm-relative helicity
179 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

880 
WUUS53 KGLD 150231
SVRGLD
KSC063-109-153-193-NEC087-150330-
/O.NEW.KGLD.SV.W.0099.140615T0231Z-140615T0330Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GOODLAND KS
931 PM CDT SAT JUN 14 2014

THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN GOVE COUNTY IN WEST CENTRAL KANSAS...
  NORTHERN LOGAN COUNTY IN WEST CENTRAL KANSAS...
  RAWLINS COUNTY IN NORTHWEST KANSAS...
  THOMAS COUNTY IN NORTHWEST KANSAS...
  HITCHCOCK COUNTY IN SOUTHWEST NEBRASKA...

* UNTIL 1030 PM CDT

* AT 928 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 9 MILES SOUTH OF MCDONALD TO 9 MILES NORTHWEST OF
  MONUMENT TO 12 MILES NORTHWEST OF THE MONUMENT ROCKS...AND MOVING
  NORTHEAST AT 115 MPH.

  THESE ARE VERY DANGEROUS STORMS.

  HAZARD...80 MPH WIND GUSTS AND BASEBALL SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
           SHELTER. MOBILE HOMES WILL BE HEAVILY DAMAGED. EXPECT
           CONSIDERABLE DAMAGE TO ROOFS...WINDOWS AND VEHICLES.
           EXTENSIVE TREE DAMAGE AND POWER OUTAGES ARE LIKELY.

* LOCATIONS IMPACTED INCLUDE...
  COLBY...OAKLEY...BEARDSLEY...MINGO...BLAKEMAN...GEM...HALFORD...
  ATWOOD...STRATTON NE...LUDELL...REXFORD...TRENTON...HERNDON AND
  CULBERTSON.

THIS INCLUDES INTERSTATE 70 IN KANSAS BETWEEN MILE MARKERS 37 AND 80.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

THESE STORMS ARE PRODUCING DESTRUCTIVE WINDS AND LARGE DAMAGING HAIL.
SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.

TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN
GOODLAND.

&&

LAT...LON 4034 10076 3914 10072 3888 10082 3901 10140
      4034 10130
TIME...MOT...LOC 0231Z 244DEG 102KT 3970 10124 3920 10105
          3897 10078

HAIL...2.75IN
WIND...80MPH

$$

THEDE
1 follow-up statement
262 
WWUS53 KGLD 150247
SVSGLD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
947 PM CDT SAT JUN 14 2014

KSC063-109-153-193-NEC087-150330-
/O.CON.KGLD.SV.W.0099.000000T0000Z-140615T0330Z/
THOMAS KS-RAWLINS KS-LOGAN KS-GOVE KS-HITCHCOCK NE-
947 PM CDT SAT JUN 14 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR HITCHCOCK...
NORTHWESTERN GOVE...NORTHERN LOGAN...RAWLINS AND THOMAS COUNTIES
UNTIL 1030 PM CDT...

AT 942 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM ATWOOD TO SEGUIN...AND MOVING NORTHEAST AT 45 MPH.

HAZARD...60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
LUDELL...STRATTON NE...HERNDON...TRENTON AND CULBERTSON.

THIS INCLUDES INTERSTATE 70 IN KANSAS BETWEEN MILE MARKERS 37 AND 82.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN
GOODLAND.

&&

LAT...LON 4034 10076 3914 10072 3888 10082 3901 10140
      4034 10130
TIME...MOT...LOC 0247Z 235DEG 38KT 3984 10098 3940 10059

HAIL...<.75IN
WIND...60MPH

$$

THEDE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Goodland, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 14, 6:16 PM CDT, 3 hours 15 minutes earlier.

Area forecast discussion, Jun 14, 6:16 PM CDT, 3 hours 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GOODLAND KS
516 PM MDT SAT JUN 14 2014

.SHORT TERM...(THIS EVENING THROUGH SUNDAY)
ISSUED AT 1257 PM MDT SAT JUN 14 2014

LATEST SATELLITE AND UPPER AIR ANALYSIS SHOW LOW STRATUS OR
CUMULUS OVER MOST OF NEBRASKA AHEAD OF AN UPPER LEVEL SHORT WAVE
TROUGH OVER NORTHEAST COLORADO...WITH THE MAIN TROUGH OVER UTAH.
AT THE SURFACE A COLD FRONT WAS SLOWLY MOVE SOUTH INTO KANSAS
BEHIND A PRE-FRONTAL TROUGH THAT HAD MOVED THROUGH THE WEST HALF
OF THE AREA. A DRY LINE WAS LOCATED FROM ROUGHLY LIMON TO OAKLEY
THEN SOUTH TO NEAR LEOTI.

AS THE AFTERNOON PROGRESSES THE PRE-FRONTAL TROUGH WILL STALL NEAR
HIGHWAY 40. MEANWHILE THE COLD FRONT WILL CONTINUE TO MOVE SOUTH
ACROSS THE AREA...BUT REMAIN NEAR THE KS/NE STATE LINE UNTIL THE
MAIN UPPER LEVEL TROUGH MOVES THROUGH THIS EVENING. CINH DECLINES
AS THE FRONT MOVES IN AND HIGHER DEW POINTS POOL ALONG THE COLD
FRONT. WITH A 500MB SHORT WAVE TROUGH APPROACHING THE TRI-STATE
AREA FROM THE WEST...ANTICIPATE STORMS TO FORM OVER NORTHEAST
COLORADO FIRST DURING THE EARLY AFTERNOON. STORM DEVELOPMENT WILL
SPREAD EAST...WITH STORMS FORMING ALONG THE DRY LINE BY MID
AFTERNOON. STORM COVERAGE WILL INCREASE FROM EAST TO WEST THIS
AFTERNOON AHEAD OF THE MAIN 500MB TROUGH THAT WILL MOVE THROUGH
THIS EVENING.

ANY STORMS THAT DEVELOP THIS AFTERNOON WILL QUICKLY BECOME SEVERE
DUE TO SURFACE BASED CAPE OF 1000-3000J/KG AND 0-6KM BULK SHEAR OF
30-50KTS. THE PRIMARY THREATS WILL BE DAMAGING WINDS AND LARGE
HAIL...WITH LARGE HAIL OF 2 INCHES OR GREATER POSSIBLE NORTH OF
I-70. TORNADOES MAY DEVELOP EAST OF HIGHWAY 83 WHERE 0-1KM BULK
SHEAR IS AROUND 15KTS.

THIS EVENING THE MAIN 500MB TROUGH MOVES OVER THE AREA. AS IT DOES
SO STRONG/DEEP 700-300MB FRONTOGENESIS DEVELOPS OVER THE NORTH
HALF OF THE AREA. AT THE SURFACE THE COLD FRONT WILL CONTINUE
TO MOVE SOUTH INTO THE AREA...WITH HIGHER DEW POINTS POOLING ALONG
THE FRONT. SINCE THE BEST INSTABILITY AND MOISTURE WILL BE ALONG
THE FRONT...ANTICIPATE STORMS TO DEVELOP ALONG/BEHIND IT AS THE
MAIN UPPER LEVEL TROUGH MOVES ACROSS THE AREA. STORM COVERAGE WILL
PEAK BY MID EVENING AS DISCRETE STORMS MERGE INTO A LARGER SCALE
CONVECTIVE COMPLEX. THE CONVECTIVE COMPLEX WILL MOVE EAST OF THE
AREA AROUND MIDNIGHT.

ASIDE FROM THE CONVECTIVE WEATHER...NORTHWEST WINDS WILL GUST TO
50 MPH WITH THE INITIAL FRONTAL PASSAGE THIS EVENING DUE TO RAPID
PRESSURE RISE ALONG THE FRONT AND THE COOLER AIR MIXING DOWN WINDS
APPROACHING 50KTS. DUE TO THE MORE SIGNIFICANT THREAT OF VERY
LARGE HAIL AND POSSIBLY WIDESPREAD SEVERE WEATHER...WILL NOT BE
ISSUING A WIND ADVISORY FOR THIS EVENING.

SUNDAY DRY AIR WILL REMAIN OVER THE TRI-STATE AREA BEHIND THE
500MB TROUGH. AT 850MB A RIDGE OF HIGH PRESSURE WILL BE OVER THE
AREA UNTIL MID AFTERNOON WHEN IT SHIFTS EAST. ON THE BACKSIDE OF
THE RIDGE WINDS WILL INCREASE SOME...BECOMING BREEZY OVER EAST
CENTRAL COLORADO.

.LONG TERM...(SUNDAY NIGHT THROUGH SATURDAY)
ISSUED AT 237 PM MDT SAT JUN 14 2014

SUNDAY NIGHT-TUESDAY...UPPER LEVEL TROUGH IS STILL EXPECTED TO BE IN
PLACE ACROSS THE PACIFIC NW EARLY NEXT WEEK WITH BROAD RIDING AHEAD
OF THIS OVER THE SOUTHEAST US. SW FLOW WILL BE IN PLACE OVER THE
CENTRAL ROCKIES/FAR WESTERN PLAINS...AND THIS WILL HELP BRING VERY
DRY AND HOT CONDITIONS TO THE FORECAST AREA AT LEAST THROUGH
WEDNESDAY. THERE IS A WEAK EMBEDDED SHORTWAVE TROUGH WITHING THE
FLOW THAT PASSES JUST NORTH OF THE CWA SUNDAY NIGHT AND COULD RESULT
IN A FEW THUNDERSTORMS DEVELOPING OVER THE NORTHERN PART OF THE CWA
TRANSITION EASTWARD. THE DRY NATURE OF THE AIR MASS WITH PRECLUDE
BETTER THUNDERSTORM COVERAGE AND EVENTUALLY...THUNDERSTORM CHANCES
END COMPLETING AS SUBSIDENCE QUICKLY MOVES OVER THE CWA BEHIND
SHORTWAVE TROUGH. LOOKS LIKE ANY ADDITIONAL THUNDERSTORM ACTIVITY
WILL BE WELL EAST OF OUR CWA MONDAY AFTERNOON AS VERY DRY CONDITIONS
SETTLE IN OVER OUR CWA (TD VALUES POSSIBLY MIXING TO MID TEENS OVER
EASTERN PARTS OF OUR CWA). DRY AND HOT CONDITIONS ARE EXPECTED BOTH
MONDAY AND TUESDAY WITH HIGHS POSSIBLY APPROACHING 100F.

WEDNESDAY-THURSDAY NIGHT...FIRST PACIFIC NW TROUGH EJECTS ACROSS
NORTHERN PLAINS WEDNESDAY/WEDNESDAY NIGHT. GOOD FORCING ALONG WITH
INCREASING INSTABILITY AND SHEER COULD BRING SEVERE THUNDERSTORM
CHANCES BACK TO OUR CWA BOTH DAYS. BETTER COVERAGE IS CURRENTLY
ANTICIPATED WEDNESDAY NIGHT THROUGH THURSDAY. MODELS ARE FAIRLY
CONSISTENT ON THE TIMING OF THIS SYSTEM...THERE ARE JUST QUESTIONS
ON THE EVOLUTION AND FINER DETAILS.

FRIDAY-SATURDAY...THERE IS LESS CONSISTENCY BETWEEN MODELS ON THESE
PERIODS...THOUGH OVERALL PATTERN SEEMS TO FAVOR VERY LOW PRECIP
CHANCES AND ABOVE NORMAL TEMPS WITH EITHER RIDING OR A RETURN TO SW
FLOW.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z SUNDAY EVENING)
ISSUED AT 512 PM MDT SAT JUN 14 2014

MAIN AVIATION CONCERN WILL BE THUNDERSTORMS THIS EVENING AT BOTH
KGLD AND KMCK. LATEST RADAR TRENDS SHOW STORMS DEVELOPING IN
NORTHEAST COLORADO WHICH WILL CONTINUE TO MOVE EAST INTO NORTHWEST
KANSAS AND SOUTHWEST NEBRASKA WHERE THE ENVIRONMENT IS VERY
UNSTABLE. STRONG OUTFLOW WINDS WILL DEVELOP ALONG AND AHEAD OF THE
STORMS AND COULD IMPACT BOTH TERMINALS. IF A STORM HAPPENS TO GO
DIRECTLY OVER A TERMINAL IT COULD PRODUCE LARGE HAIL. STORMS WILL
END AROUND MIDNIGHT. A SECONDARY CONCERN WILL BE PATCHY FOG AROUND
SUNRISE SUNDAY MORNING.

&&

.FIRE WEATHER...
ISSUED AT 237 PM MDT SAT JUN 14 2014

CURRENT THOUGHTS FROM PREVIOUS COORDINATION WITH PARTNERS IS THAT
FUELS ARE STILL UNFAVORABLE FOR EXPLOSIVE FIRE GROWTH...SO UNLESS
SOMETHING CHANGES FIRE WEATHER HIGHLIGHTS ARE NOT PLANNED. AT THE
SAME TIME IT IS WORTH MENTIONING THAT RH AND WIND WILL LIKELY REACH
CRITICAL CRITERIA FOR AT LEAST PART OF OUR FORECAST AREA MONDAY AND
TUESDAY AFTERNOONS (ESPECIALLY SOUTH OF INTERSTATE 70). A VERY DRY
AIR MASS IS PROGGED TO BE IN PLACE AND EVEN CONSERVATIVE MIXING
WOULD RESULT IN RH VALUES AROUND 10 PERCENT AND WINDS OCCASIONALLY
GUSTING TO 30 MPH. WE WILL NEED TO MONITOR FUELS...AS FORECAST
CONDITIONS BOTH DAYS WOULD NORMALLY REQUIRE A FIRE WEATHER
HIGHLIGHT.

&&

.GLD WATCHES/WARNINGS/ADVISORIES...
KS...NONE.
CO...NONE.
NE...NONE.
&&

SHORT TERM...JTL
LONG TERM...DR
AVIATION...024
FIRE WEATHER...DR
Hazardous weather outlook, Jun 14, 11:44 AM CDT, 9 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GOODLAND KS
1044 AM MDT SAT JUN 14 2014

COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-151215-
YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON-
SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA-
DUNDY-HITCHCOCK-RED WILLOW-
1044 AM MDT SAT JUN 14 2014 /1144 AM CDT SAT JUN 14 2014/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHWEST
NEBRASKA...NORTHWEST KANSAS AND EAST CENTRAL COLORADO.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SEVERE THUNDERSTORMS WILL DEVELOP THIS AFTERNOON ACROSS PORTIONS
OF THE TRI-STATE AREA. THE BEST CHANCE OF SEVERE STORMS WILL OCCUR
FROM 3 PM TO 11 PM CDT ALONG AND NORTH OF INTERSTATE 70. LARGE
HAIL OF 2 INCHES OR MORE IN DIAMETER AND DAMAGING WINDS WILL BE
THE PRIMARY THREATS. A FEW TORNADOES MAY ALSO DEVELOP...MAINLY
EAST OF HIGHWAY 83 THIS AFTERNOON INTO EARLY EVENING.

STRONG NORTH WINDS OF 25 TO 35 MPH WITH GUSTS UP TO 50 MPH WILL
DEVELOP THIS EVENING BEHIND A COLD FRONT THAT WILL MOVE THROUGH
THE AREA.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THERE IS A CHANCE OF THUNDERSTORMS AGAIN THURSDAY AFTERNOON.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED THIS AFTERNOON THROUGH THIS
EVENING. SEVERE WEATHER REPORTS ARE APPRECIATED BY PHONE OR
THROUGH SOCIAL MEDIA.

JTL

In the hours before

Local storm report, Jun 14, 9:22 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
822 PM MDT SAT JUN 14 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0821 PM     TSTM WND GST     2 N TRAER               39.96N 100.65W
06/14/2014  M61 MPH          DECATUR            KS   TRAINED SPOTTER

            MEASURED BY A DAVIS WEATHER STATION.

&&

BRB
Local storm report, Jun 14, 9:23 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
823 PM MDT SAT JUN 14 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0822 PM     FLASH FLOOD      GOODLAND                39.35N 101.71W
06/14/2014                   SHERMAN            KS   TRAINED SPOTTER

            2 TO 3 FT OF WATER FLOWING ALONG 4TH STREET AND CALDWELL.
            WATER IS REACHING CAR FENDERS.

&&

ALW
Local storm report, Jun 14, 9:25 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
825 PM MDT SAT JUN 14 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0822 PM     TSTM WND GST     OAKLEY                  39.13N 100.85W
06/14/2014  M70 MPH          LOGAN              KS   AWOS

&&

BRB
Local storm report, Jun 14, 9:27 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
827 PM MDT SAT JUN 14 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0827 PM     TSTM WND GST     COLBY                   39.39N 101.05W
06/14/2014  M60 MPH          THOMAS             KS   AWOS

&&

BRB
Local storm report, Jun 14, 9:28 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE GOODLAND KS
828 PM MDT SAT JUN 14 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0814 PM     TSTM WND GST     4 S DANBURY             39.98N 100.40W
06/14/2014  M67.00 MPH       DECATUR            KS   MESONET

&&

024
Local storm report, Jun 14, 9:30 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
830 PM MDT SAT JUN 14 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0804 PM     TSTM WND GST     4 N ATWOOD              39.87N 101.04W
06/14/2014  M89 MPH          RAWLINS            KS   MESONET

&&

024

The office that day

Everything else NWS Goodland, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 14, 7:26 PM CDTSevere Thunderstorm WarningGLDSherman64 min
Jun 14, 7:48 PM CDTSevere Thunderstorm WarningGLDSherman57 min
Jun 14, 7:55 PM CDTSevere Thunderstorm WarningGLDCheyenne, Rawlins50 min
Jun 14, 8:33 PM CDTSevere Thunderstorm WarningGLDLogan, Rawlins, Sherman, Thomas, Wallace57 min
Jun 14, 8:44 PM CDTSevere Thunderstorm WarningGLDCheyenne61 min
Jun 14, 9:14 PM CDTSevere Thunderstorm WarningGLDDecatur, Gove, Logan, Sheridan61 min
Jun 14, 9:36 PM CDTSevere Thunderstorm WarningGLDGraham, Norton54 min
Jun 14, 10:11 PM CDTTornado WarningGLDNorton49 min
Jun 14, 10:29 PM CDTSevere Thunderstorm WarningGLDGraham31 min
Jun 14, 10:30 PM CDTHigh Wind WarningGLDCheyenne, Decatur, Gove, Graham, Logan, Norton and 5 more116 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2014Severe Thunderstorm Warnings in Nebraska, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.